Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Recurring sore lumps in armpits since botox for excessive sweating. What could be causing this?

I had botox treatments done on my armpits for excessive sweating about 17 months ago. Since then I get these sore lumps in my armpits that come and go. I ve been to my family physician twice to be sure it s not breast cancer . Both times she s told me they are on the surface, to put a warm cloth on them and if they don t go away come back for antibiotics for a possible infection. Can anyone shed some light on this. What is causing it? Was it related to the Botox treatments? Why was this not told to me as possible side effect? Dose stress cause them to flair up? How many years can I expect this to be an issue? Even though my doctor has examined me twice I m thinking of seeking a second opinion and perhaps a mamaogram to ensure these lumps aren t something more serious or hiding another more serious lump.
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Oncologist, Surgical 's  Response
The symptoms that you are getting now are one of the side effects of botox therapy and the same should have been told to you at the time of botox treatment. Your family physician has advised you rightly regarding the treatment of this problem. It is a self limiting problem and generally subsides by now. In some patients it may last for years. They have no relation to stress. In order to rule out an associated problem, it is advisable for you to undergo a bilateral mammogram or ultrasound (if you are less than 30 years)
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor